Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for sore breasts

hi, im 27 and my breasts for the last 2 weeks have been really sore, i have taken 2 pregnancy tests 1 week apart and results both negative, i have been back on the pill for the last month. im fit and healthy and have never experienced this before, can u please give me some advice as to what could be causing this??
Tue, 8 Dec 2015
Report Abuse
OBGYN 's  Response
Hello dear,I understand your concern.In my opinion the sore breasts can be due to sideeffect of hormonal pill which you are taking.Take panadol if pain is severe.Consult doctor as you might need examination to rule out any breast abnormalities like lump etc.If everything is normal the pain can be attributed to pill.Dont worry.If pain is severe and if it is confirmed to be causing by pill other types of contraception can be followed.
Best regards...Dr.Srilatha
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Combined oral contraceptive pill


Suggest remedy for sore breasts

Hello dear,I understand your concern.In my opinion the sore breasts can be due to sideeffect of hormonal pill which you are taking.Take panadol if pain is severe.Consult doctor as you might need examination to rule out any breast abnormalities like lump etc.If everything is normal the pain can be attributed to pill.Dont worry.If pain is severe and if it is confirmed to be causing by pill other types of contraception can be followed. Best regards...Dr.Srilatha